bad stomach pains after taking Imodium?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ashleyf3
Regular Member


Date Joined Sep 2006
Total Posts : 364
   Posted 12/30/2009 6:46 AM (GMT -7)   
I suffer from Lymphocytic colitis and IBS and have had some REALLY bad stomach pains that the doctors can't find the origin of - even had a laproscopy and all they found were my "intestines looked like snakes they were so active" whatever that means ?!?!

I have started seeing a pattern that sometimes when I have to take Imodium I will get these pains that night - they usually last for a few hours and are in the middle of my stomach. There isn't usually any gas or bloating and using the restroom doesn't alleviate them - so I didn't think it was related to that, but maybe....

Just curious if anyone else has had a similar experience. Thank you in advance for your assistance. I pray you are all doing well.

Blessings,
Leah
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, February 27, 2017 6:05 PM (GMT -7)
There are a total of 2,766,817 posts in 304,288 threads.
View Active Threads


Who's Online
This forum has 150929 registered members. Please welcome our newest member, GIgirlissues.
459 Guest(s), 18 Registered Member(s) are currently online.  Details
borrelioburgdorferii, Krimpet 🍔, bluelyme, Reltnie, Artist Mark, Michael_T, Delta2, 1000Daisies, Girlie, Tudpock18, Pratoman, NiceCupOfTea, ChickNorris, amor1218, jeanneac, lyme2015, jbarrett, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer